# SDR C1HA200683021

- Difficulty date: May 22, 2006
- Submitted: May 24, 2006
- Operation: Air carrier
- Aircraft: N683CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22490
- Aircraft time: 68,153 hours, 35,784 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 652427631
- Condition: Corroded
- Location: Bs 1183
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 23L TENSION TIE AT BS 1183 CORRODED.  REMOVED & REPLACED TENSION TIE IAW B727 SRM 51-30-2.  FABBED & INSTALLED ACCESS DOUBLER IAW B727 SRM 53-30-3 FIG 26.
